Sakovich Sergei SAKOVICH Sergei

ID:9000045651773

Institute of Physics, National Academy of Sciences (2005年 CiNii収録論文より)

Search authors sharing the same name

Articles:  1-1 of 1

  • The Short Pulse Equation Is Integrable

    SAKOVICH Anton , SAKOVICH Sergei

    We prove that the Schafer-Wayne short pulse equation (SPE), which describes the propagation of ultrashort optical pulses in nonlinear media, is integrable. First, we discover a Lax pair of the SPE tha …

    Journal of the Physical Society of Japan 74(1), 239-241, 2005-01-15

    References (11)

Page Top